Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 16, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Multidimensional transonic shocks and free boundary problems for nonlinear equations of mixed type
Gui-Qiang Chen and Mikhail Feldman.
J. Amer. Math. Soc. 16 (2003), 461-494
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1969202
The Weil-Petersson metric and volumes of 3-dimensional hyperbolic convex cores
Jeffrey F. Brock.
J. Amer. Math. Soc. 16 (2003), 495-535
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1969203
Resultants and Chow forms via exterior syzygies
David Eisenbud, Frank-Olaf Schreyer and Appendix by Jerzy Weyman.
J. Amer. Math. Soc. 16 (2003), 537-579
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1969204
Correlation function of Schur process with application to local geometry of a random 3-dimensional Young diagram
Andrei Okounkov and Nikolai Reshetikhin.
J. Amer. Math. Soc. 16 (2003), 581-603
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1969205
$L^{p}$ improving bounds for averages along curves
Terence Tao and James Wright.
J. Amer. Math. Soc. 16 (2003), 605-638
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1969206
Infinitely many hyperbolic 3-manifolds which contain no Reebless foliation
R. Roberts, J. Shareshian and M. Stein.
J. Amer. Math. Soc. 16 (2003), 639-679
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1969207
Multivariable cochain operations and little $n$-cubes
James E. McClure and Jeffrey H. Smith.
J. Amer. Math. Soc. 16 (2003), 681-704
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1969208
Sharp global well-posedness for KdV and modified KdV on $\mathbb R$ and $\mathbb T$
J. Colliander, M. Keel, G. Staffilani, H. Takaoka and T. Tao.
J. Amer. Math. Soc. 16 (2003), 705-749
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1969209